# SDR DALA2023112709737

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION CENTER FITTING LH SIDE BTW FR66 TO FR68 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LH SIDE BTW FR66 TO FR68 AFT GALLEY AREA AS PER A321 SRM 51-42-11 AND A321 SRM 51-72-11. (0079928)
